On a generalized Batyrev’s cone conjecture

Sung Rak Choi, Yoshinori Gongyo

Research output: Contribution to journalArticlepeer-review


We discuss some variants of cone theorem for movable curves in any codimension.

Original languageEnglish
Pages (from-to)1319-1334
Number of pages16
JournalMathematische Zeitschrift
Issue number2
Publication statusPublished - 2022 Feb

Bibliographical note

Funding Information:
The first author was partially supported by NRF-2016R1C1B2011446. Some parts of this paper were written during the first author’s visits to University of Tokyo, Osaka University and IBS-Center for Geometry and Physics. He is grateful for their hospitality. The second author was partially supported by JSPS KAKENHI 15H03611, 16H02141, 17H02831, and 18H01108. He thanks Professors Tommaso de Fernex, Masayuki Kawakita, János Kollár, and Keiji Oguiso for comments, questions, and discussion. He brushed up this paper when he stayed at MSRI, Johns Hopkins University, National Taiwan University, and University of Utah. He is grateful to it for their hospitality. Lastly, both authors are grateful for the referee’s numerous suggestions to the previous versions of the paper.

Publisher Copyright:
© 2021, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On a generalized Batyrev’s cone conjecture'. Together they form a unique fingerprint.

Cite this